# SDR DALA2023040302570

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,086 hours, 25,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 5720-01100-05B OPEN HOLE INSPECTION OF #2 ENGINE PYLON ON HOLE #15 CORROSION NOTED IN THE FITTING PER DELTA ER/A 606780-14AD, CORRECTIVE ACTION: REPAIRED DAMAGED AREA PER DELTA ERA 606780-14AD (2699104)
